Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Thanks for the info. I have it my bone marrow, But my oncologist checked my lymph nodes, and said that she did not feel any swelling. Please keep me updated as to your progress. Some time I get so… read more
Been on it for 3 months and 3 weeks. One week ago had Imbruvica rash. Has anyone had the rash and did you get to go back on it? I’m stage 4 lymph’s and bone marrow are involved. What makes it stop itching;(;(?It came back after only one day for me
I had treatment with Rituxan and bendamustine followed by Rituxan maintenance. This was well tolerated and gave me five years remission. Now the indolent lymphoma (NMZL) is back. My Dr says I can’t do that treatment again. Just wondering if anyone had more than one set of treatments with bendamustine. If not, what was the treatment after a relapse? I am finding little information about relapsed NMZL. Thanks
I did the Imbruvia, it worked well for me. Then after I think 8 months I told the doc I had bad short of breath. Ended up it damaged my lungs. So this last time both Calquence and Venclexa were given… read more
I have had swollen lymphnodes in my groin for about 15 months, my right armpit for about 4 months, and in my neck which the hema-oncologist discovered about almost 6 weeks ago. Night sweats have been occurring for about 15 months now, however they used to happen randomly here and there (few times a month) they are now every time I fall asleep. I now wake up 2-3 times a night to change because I am drenched and end up shivering for 30-40 min afterwards. I have had terrible joint/body pain for the… read more
MyLymphomaTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyLymphomaTeam should be construed as medical and/or health advice.